# SDR BSYA200600005

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 16,498 hours, 16,498 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901229
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT EN ROUTE FROM SDF TO BNA, RIGHT ENGINE GO TO FULL THROTTLE, PILOT ELECTED TO SHUT ENGINE DOWN AND CONTINUE TO BNA, LANDED NO PROBLEMS.  REMOVED AND REPLACED CABLE, OPS CHECKS GOOD.
